# SDR ASAA2022101640390

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,467 hours, 15,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DESCENT, LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AND EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. C/W LEFT PACK LIGHT ON B737-800 FIM 21-53 TASK 821 & PACK TEMPERATURE CONTROL BITE PROCEDURE PER FIM 21-62 TASK 801, NO FAULTS FOUND. LEFT PACK LIGHT REMAINS EXTINGUISHED.
